# SDR AALA202307102173

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N343SY
- Make and model: Boeing 737823
- Aircraft serial: 67990
- Aircraft time: 80 hours, 35 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR DIFFICULT TO ARM. MAINTENANCE REPOSITIONED R1 DOOR GIRT BAR PER AMM 25-66-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
